Alert archive / Texas / River Flood Warnings in 2024
River Flood Warning 2, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 2, 2024, 8:08 AM CDT for Presidio County, Texas. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2024, 8:08 AM CDT (13:08 UTC)
- Expired
- Sep 3, 2024, 4:00 AM CDT
- In force
- 20 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
519
WGUS44 KMAF 021308
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
808 AM CDT Mon Sep 2 2024
...The National Weather Service in Midland/Odessa TX has issued a
Flood Warning for the following rivers in Texas...
Rio Grande below Rio Grande below Rio Conchos near Presidio,
Texas affecting Presidio County.
Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting
Presidio County.
For the Rio Grande...including Rio Grande above Rio Conchos near
Presidio, Texas, Rio Grande at Presidio Vehicle Bridge, Rio Grande
below Rio Conchos near Presidio, Texas...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 815 PM CDT.
&&
TXC377-030115-
/O.NEW.KMAF.FL.W.0002.240902T1308Z-240903T0900Z/
/PRDT2.1.ER.240902T0303Z.240902T1000Z.240902T2342Z.NO/
808 AM CDT Mon Sep 2 2024
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rio Grande below Rio Grande below Rio Conchos near
Presidio, Texas.
* WHEN...From this morning to late tonight.
* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
At 11.0 feet (3.4 meters), minor flooding continues along the
river. Irrigation pumps may need to be removed. No threats to
residences or other structures are known to occur.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Monday the stage was 10.8 feet (3.3 meters).
- Bankfull stage is 8.0 feet (2.4 meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 AM CDT Monday was 11.1 feet (3.4 meters).
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 2.5 feet (0.8 meters)
Saturday morning.
- Flood stage is 9.0 feet (2.7 meters).
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Mon Mon Tue Tue
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Rio Grande below Rio 9.0 10.8 Mon 7am 10.6 8.9 7.0 6.2
Below are the latest river stages and forecasts (meters):
Fld Observed Mon Mon Tue Tue
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Rio Grande below Rio 2.7 3.3 Mon 7am 3.2 2.7 2.1 1.9
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
TXC377-030115-
/O.NEW.KMAF.FL.W.0001.240902T1308Z-240903T0900Z/
/PRST2.1.ER.240902T0350Z.240902T1215Z.240903T0049Z.NO/
808 AM CDT Mon Sep 2 2024
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rio Grande at Rio Grande at Presidio Vehicle Bridge.
* WHEN...From this morning to late tonight.
* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
At 15.5 feet (4.7 meters), the river reaches minor flood stage,
and flooding between the levees occurs. No damage to structures
is expected.
At 20.0 feet (6.1 meters), the river reaches moderate flood stage,
inundating the plain between the levees. Erosion of the levees is
likely. Water may seep through the levees, flooding adjacent
farmland.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Monday the stage was 18.4 feet (5.6 meters).
- Bankfull stage is 12.0 feet (3.7 meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 AM CDT Monday was 18.4 feet (5.6 meters).
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 4.8 feet (1.5 meters)
Saturday morning.
- Flood stage is 15.5 feet (4.7 meters).
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Mon Mon Tue Tue
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Rio Grande at Presid 15.5 18.4 Mon 7am 18.2 15.8 13.6 13.3
Below are the latest river stages and forecasts (meters):
Fld Observed Mon Mon Tue Tue
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Rio Grande at Presid 4.7 5.6 Mon 7am 5.5 4.8 4.1 4.1
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
932 follow-up statements
216
WGUS84 KMAF 021901
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
201 PM CDT Mon Sep 2 2024
...The Flood Warning is extended for the following rivers in Texas...
Rio Grande below Rio Grande below Rio Conchos near Presidio,
Texas affecting Presidio County.
...The Flood Warning continues for the following rivers in Texas...
Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting
Presidio County.
For the Rio Grande...including Rio Grande at Presidio Vehicle
Bridge, Rio Grande below Rio Conchos near Presidio, Texas, Rio
Grande near Castolon, Texas, Rio Grande at Johnson Ranch near
Castolon, Texas, Rio Grande at Rio Grande Village, BBNP, Texas...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon or tonight.late
tonight at 200 AM CDT.
&&
TXC377-030715-
/O.EXT.KMAF.FL.W.0002.000000T0000Z-240903T1209Z/
/PRDT2.1.ER.240902T0303Z.240902T1000Z.240903T0009Z.NO/
201 PM CDT Mon Sep 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rio Grande below Rio Grande below Rio Conchos near
Presidio, Texas.
* WHEN...Until tomorrow morning.
* IMPACTS...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
At 11.0 feet (3.4 meters), minor flooding continues along the
river. Irrigation pumps may need to be removed. No threats to
residences or other structures are known to occur.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Monday the stage was 9.8 feet (3.0 meters).
- Bankfull stage is 8.0 feet (2.4 meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:15 PM CDT Monday was 11.1 feet (3.4 meters).
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 1.8 feet (0.5 meters)
early Saturday afternoon.
- Flood stage is 9.0 feet (2.7 meters).
- Flood History...This crest compares to a previous crest of
9.1 feet (2.8 meters) on 09/22/2022.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Rio Grande below Rio 9.0 9.8 Mon 1pm 9.1 5.1 3.4 2.9
Below are the latest river stages and forecasts (meters):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Rio Grande below Rio 2.7 3.0 Mon 1pm 2.8 1.6 1.0 0.9
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
TXC377-030700-
/O.EXT.KMAF.FL.W.0001.000000T0000Z-240903T0646Z/
/PRST2.1.ER.240902T0350Z.240902T1215Z.240902T1846Z.NO/
201 PM CDT Mon Sep 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Rio Grande at Rio Grande at Presidio Vehicle Bridge.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
At 15.5 feet (4.7 meters), the river reaches minor flood stage,
and flooding between the levees occurs. No damage to structures
is expected.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Monday the stage was 15.8 feet (4.8 meters).
- Bankfull stage is 12.0 feet (3.7 meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:15 PM CDT Monday was 18.4 feet (5.6 meters).
- Forecast...The river is expected to fall to 4.6 feet (1.4
meters) early Saturday afternoon.
- Flood stage is 15.5 feet (4.7 meters).
- Flood History...This crest compares to a previous crest of
16.6 feet (5.1 meters) on 09/14/2023.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Rio Grande at Presid 15.5 15.8 Mon 1pm 12.2 7.7 6.7 5.5
Below are the latest river stages and forecasts (meters):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Rio Grande at Presid 4.7 4.8 Mon 1pm 3.7 2.3 2.0 1.7
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
James DeBerry275
WGUS84 KMAF 030123
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
823 PM CDT Mon Sep 2 2024
...The Flood Warning is extended for the following rivers in Texas...
Rio Grande at Rio Grande at Johnson Ranch near Castolon, Texas
affecting Brewster County.
Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting
Presidio County.
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande below Rio Grande below Rio Conchos near Presidio,
Texas affecting Presidio County.
For the Rio Grande...including Rio Grande at Presidio Vehicle
Bridge, Rio Grande below Rio Conchos near Presidio, Texas, Rio
Grande near Castolon, Texas, Rio Grande at Johnson Ranch near
Castolon, Texas, Rio Grande at Rio Grande Village, BBNP, Texas...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 930 PM CDT.
&&
TXC377-030230-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-240903T0123Z/
/PRDT2.1.ER.240902T0303Z.240902T1000Z.000000T0000Z.NO/
823 PM CDT Mon Sep 2 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rio Grande below Rio Grande below Rio Conchos near Presidio,
Texas.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 5.0 feet (1.5 meters).
- Bankfull stage is 8.0 feet (2.4 meters).
- Forecast...The river is expected to rise to a crest of 8.2
feet (2.5 meters) late tonight.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Rio Grande below Rio 9.0 5.0 Mon 7pm 7.9 8.0 6.9 5.2
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Rio Grande below Rio 2.7 1.5 Mon 7pm 2.4 2.4 2.1 1.6
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
TXC043-031330-
/O.EXT.KMAF.FL.W.0003.240903T0123Z-240904T0521Z/
/TELT2.1.ER.240902T2143Z.240903T0600Z.240903T1721Z.NO/
823 PM CDT Mon Sep 2 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY WEDNESDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Rio Grande at Rio Grande at Johnson Ranch near Castolon,
Texas.
* WHEN...From this evening to early Wednesday morning.
* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull,
minor lowland flooding occurs, and no significant damage is
expected.
At 15.0 feet (4.6 meters), flood stage is reached. Moderate
lowland flooding begins. Roads that lead to Cottonwood Campground
and River Road may flood. Stages are practically synonymous with
the gage at Cottonwood Campground at Castolon (CSTT2), and
therefore represent the reach from Santa Elena Canyon through
Cottonwood Campground, where damage may occur. Cattle also graze
in the lowlands, and may be threatened.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 16.0 feet (4.9 meters).
- Bankfull stage is 12.0 feet (3.7 meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Monday was 16.0 feet (4.9 meters).
- Forecast...The river is expected to rise to a crest of 16.5
feet (5.0 meters) just after midnight tonight. It will then
fall below flood stage early tomorrow afternoon.
- Flood stage is 15.0 feet (4.6 meters).
- Flood History...This crest compares to a previous crest of
15.7 feet (4.8 meters) on 07/23/2024.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Rio Grande at Johnso 15.0 16.0 Mon 7pm 16.5 16.4 14.7 10.2
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Rio Grande at Johnso 4.6 4.9 Mon 7pm 5.0 5.0 4.5 3.1
&&
LAT...LON 2900 10349 2912 10340 2915 10312 2896 10305
2895 10338
$$
TXC377-031330-
/O.EXT.KMAF.FL.W.0001.000000T0000Z-240904T0102Z/
/PRST2.1.ER.240902T0350Z.240902T1215Z.240903T1302Z.NO/
823 PM CDT Mon Sep 2 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Rio Grande at Rio Grande at Presidio Vehicle Bridge.
* WHEN...Until tomorrow evening.
* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
At 15.5 feet (4.7 meters), the river reaches minor flood stage,
and flooding between the levees occurs. No damage to structures
is expected.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 12.2 feet (3.7 meters).
- Bankfull stage is 12.0 feet (3.7 meters).
- Forecast...The river will fall to 4.4 feet (1.3 meters) early
Friday morning. It will then rise to 4.5 feet (1.4 meters)
Friday morning. It will fall to 4.3 feet (1.3 meters) Friday
evening. It will then rise to 4.5 feet (1.4 meters) early
Saturday morning. It will fall again and remain below flood
stage.
- Flood stage is 15.5 feet (4.7 meters).
- Flood History...This crest compares to a previous crest of
16.6 feet (5.1 meters) on 09/14/2023.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Rio Grande at Presid 15.5 12.2 Mon 7pm 16.3 15.9 13.6 10.9
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Rio Grande at Presid 4.7 3.7 Mon 7pm 5.0 4.8 4.1 3.3
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
James DeBerryWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 2, 6:24 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Sep 2, 6:24 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 624 AM CDT Mon Sep 2 2024 ...New AVIATION... .SHORT TERM... (Today through Tuesday afternoon) Issued at 202 AM CDT Mon Sep 2 2024 Current radar shows showers continue across the area this morning. Despite a few moderate cells with enhanced reflectivities, no lightning is currently being observed and believe this trend will continue today with much more rain than lightning occurring. However this is not an indication that there will be no heavy rainfall today, rather there is a good chance of spotty heavy rainfall due to a very saturated airmass and slow storm movement. A very dry summer though has left soils able to withstand this heavy rain and therefore do not anticipate a widespread flash flood threat today. The flash flood threat will be confined mainly to urban areas and low water crossings which will be fairly isolated in nature. Turn around and don't drown, if you encounter flowing water across a road please don't try to cross. Clouds, rain, and a reinforcing surge of cooler air will keep temperatures in the 70s today, a welcome reminder that fall is just a few weeks away. Unfortunately outdoor Labor Day plans may be ruined due to the expected rain. The upper low bringing the rain today will remain in the area tomorrow giving many locations another good chance at making up this year's rainfall deficit. Conditions will be similar to today with rain and clouds keeping temperatures in the 70s again. Depending on the amount and areal coverage of rainfall received today, there may be a need for a Flash Flood Watch tomorrow. Hennig && .LONG TERM... (Tuesday night through Sunday) Issued at 202 AM CDT Mon Sep 2 2024 The rain chances remain a welcomed sight through the end of this week. By the middle of the week, the stationary front across Far West Texas and Southeast New Mexico remains firmly in place. While this feature continues to support our cooler and wetter weather pattern, the upper-low unfortunately begins to exit the region. Despite this, a chance of showers and thunderstorms remains possible each afternoon through Thursday for much of the area along and south of I-20 nearest the frontal boundary. Temperatures during this time continue their cooler stretch with lower to middle 80s being maintained. Unfortunately, this period is the last of the more substantial rainfall potential for the time being. Another shortwave dives into the southern Great Plains late Thursday and Friday. This pushes a reinforcing front through the region, but drier air accompanies the boundary this time. A slight chance of rain is maintained over the higher elevations, but the lower elevations begin to dry out. This drier pattern continues for all into next weekend as the upper-ridge builds back towards the Four Corners and drier air is maintained across the region. On the bright side, temperatures remain a touch below normal in the upper 80s for the majority. -Chehak && .AVIATION... (12Z TAFS) Issued at 621 AM CDT Mon Sep 2 2024 Today will be chaotic with numerous showers in the area causing CIG/VIS to bounce up and down through the next 24 hours. A general worsening trend is expected with VFR/MVFR CIGs dropping to IFR by 00Z and continuing overnight. TS will be much more isolated than showers and will have to be handled with amendments as needed because knowing where TS will be with much advance warning will be difficult. Hennig && .PRELIMINARY POINT TEMPS/POPS... Big Spring 74 65 75 64 / 90 70 70 20 Carlsbad 75 62 78 61 / 80 40 30 10 Dryden 82 68 79 68 / 80 80 80 50 Fort Stockton 75 64 74 63 / 90 80 80 30 Guadalupe Pass 68 58 72 58 / 70 40 40 10 Hobbs 75 60 77 60 / 80 30 40 10 Marfa 73 60 74 59 / 90 60 70 20 Midland Intl Airport 73 65 75 64 / 90 60 70 20 Odessa 73 65 75 66 / 90 60 70 20 Wink 77 65 79 65 / 80 60 60 20 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...10 LONG TERM....91 AVIATION...10
Hazardous weather outlook, Sep 2, 2:00 AM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 200 AM CDT Mon Sep 2 2024 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-030700- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 200 AM CDT Mon Sep 2 2024 /100 AM MDT Mon Sep 2 2024/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:20 PM CDT | Flash Flood Warning | MAF | Pecos | 4 hr |
| Sep 1, 7:46 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 4 hr |
| Sep 2, 8:08 AM CDT | River Flood Warning | MAF | Presidio | 36 hr |
| Sep 2, 11:04 AM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Sep 2, 11:19 AM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Sep 2, 11:31 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 6 hr |
| Sep 2, 12:46 PM CDT | Flash Flood Warning | MAF | Andrews, Ector, Gaines, Martin, Winkler | 6 hr |
| Sep 2, 1:28 PM CDT | Flash Flood Warning | MAF | Borden, Howard, Martin | 3 hr |
| Sep 2, 1:41 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Sep 2, 2:01 PM CDT | River Flood Warning | MAF | Brewster | 42 hr |
| Sep 2, 2:24 PM CDT | Flash Flood Warning | MAF | Glasscock, Midland, Reagan, Upton | 3 hr |
| Sep 2, 2:29 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Sep 2, 4:19 PM CDT | Flash Flood Warning | MAF | Reagan, Upton | 3 hr |
Nearby
River Flood Warnings in Texas, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.